# SDR CALA2016010494949

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 PLYON SKIN CRACKED AT 482ER ACCESS DOOR LOWER AFT CORNER.  NR 4 PYLON SKIN CRACKED 482ER ACCESS DOOR LOWER AFT CORNER REPAIRED IAW ECRA 5430-020 57.
